<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 33, No. 4) Next Issue >>
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 497—647
On the coefficients characterization of {\it BMOA} functions on the unit ball
Hasi Wulan
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 497—501
The existence of solutions of a nonlinear suspension bridge equation
Q-Heung Choi, Kyeongpyo Choi, and Tacksun Jung
MSC numbers : 35A05, 35B10, 35Q80
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 503—512
On the Hyers-Ulam-Rassias stability of the equation $f(x^2-y^2+rxy)=f(x^2)-f(y^2)+rf(xy)$
Soon-Mo Jung
MSC numbers : 39B72
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 513—519
Odd solutions to perturbed conservation laws
Jerome A. Goldstein and Mi Ai Park
MSC numbers : 35B25,35D05
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 521—530
The generator of the analytic group with its Lie algebra $g=rad(g)\oplus sl(2,F)$
Mi-Aeng Wi
MSC numbers : 2.20E+31
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 531—536
A Crofton style formula and its application on the unit sphere
Y. D. Chai and Young Soo Lee
MSC numbers : 53C65, 52A10
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 537—544
TranslationiInvariant and positive definite bilinear Fourier hyperfunctions
Jaeyoung Chung, Soon-Yeong Chung, and Dohan Kim
MSC numbers : 46F15, 46F05, 46F10, 35K05
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 545—551
On cector variational inequality
Gue Myung Lee, Do Sang Kim, Byung Soo Lee, and Sung Jin Cho
MSC numbers : 49J40, 90C29
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 553—564
Some minimization theorems in generating spaces of quasi-metric family and applications
Jong Soo Jung, Byung Soo Lee, and Yeol Je Cho
MSC numbers : 47H10, 54C60, 58E30, 54A40, 54E70
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 565—585
A new equilibrium existence via connectedness
Dong Il Rim, Sung Mo Im, and Won Kyu Kim
MSC numbers : Primary 47N10, 54C60; Secondary 54D05, 90A14
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 587—592
On fuzzy ideals of near-rings
Seung Dong Kim and Hee Sik Kim
MSC numbers : 03E72, 16Y30
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 593—601
Inverse problem for semilinear control systems
Jong-Yeoul Park. Jin-Mun Jeong, and Young-Chel Kwun
MSC numbers : 93D05, 93C20
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 603—611
The volume/diameter ratio pinching sphere theorems
Jongkook Yun
MSC numbers : 53C20,53C2l
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 613—618
Smooth structures on symplectic 4-manifolds with finite fundamental groups
Yong Seung Cho
MSC numbers : 57R55, 57R57, 57N13
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 619—629
An existence of solutions for an infinte diffusion constant
Yoon Mee Ham
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 631—638
Convergence of wavelet expansions at discontinuity
Hong-Tae Shim
MSC numbers : 40A05, 41A30, 41A58
Bull. Korean Math. Soc. 1996 Vol. 33, No. 4, 639—647

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd